Extreme behavior of bivariate elliptical distributions

Asimit, A.V. & Jones, B. (2007). Extreme behavior of bivariate elliptical distributions. Insurance: Mathematics and Economics, 41(1), pp. 53-61. doi: 10.1016/j.insmatheco.2006.09.002

[img]
Preview
Text - Accepted Version
Available under License : See the attached licence file.

Download (114kB) | Preview
[img]
Preview
Text (Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Licence) - Other
Download (201kB) | Preview

Abstract

This paper exploits a stochastic representation of bivariate elliptical distributions in order to obtain asymptotic results which are determined by the tail behavior of the generator. Under certain specified assumptions, we present the limiting distribution of componentwise maxima, the limiting upper copula, and a bivariate version of the classical peaks over threshold result.

Item Type: Article
Additional Information: © 2007, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Uncontrolled Keywords: Componentwise maxima; Elliptical distribution; Pickands’ representation; Regular variation, Threshold exceedances
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Divisions: Cass Business School > Faculty of Actuarial Science & Insurance
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/13143

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics